# SDR GUUA04260701

- Difficulty date: April 26, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,065 hours, 26,188 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0940A
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9133 TPA/EYW - DURING APPROACH LANDING GEAR HAD A SLIGHT DELAY WHEN PUT IN THE DOWN POSITION.  REPLACED LEFT MAIN LANDING GEAR ACTUATOR.  OPERATIONAL CHECK NORMAL.
